Optimization of gene-environment networks in the presence of errors and uncertainty with Chebychev approximation
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 16 (2008)
Issue (Month): 2 (December)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.seio.es/
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- repec:ebl:ecbull:v:3:y:2003:i:9:p:1-8 is not listed on IDEAS
- Brânzei, R. & Dimitrov, D.A. & Tijs, S.H., 2003.
"Shapley-like values for interval bankruptcy games,"
Other publications TiSEM
55aabb66-74af-4980-b6eb-f, Tilburg University, School of Economics and Management.
- Gerhard-Wilhelm Weber & Aysun Tezel, 2007. "On generalized semi-infinite optimization of genetic networks," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 15(1), pages 65-77, July.
When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:16:y:2008:i:2:p:284-318. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.